# SDR DALA2016032702353

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON WINDOW FRAME BETWEEN BS 731 TO BS 750 AND LONGERONS 12 RT TO 13 RT.  REWORKED AREAS WERE MEASURED (UT) WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PARAGRAPH 5, FIG 3, SHEET 1 AND 2.  BLEND OUT ON ZONE CRITICAL, 1 IS .090" AND REMAINING THICKNESS .085" THEREFORE AREA ARE WITHIN OF LIMITS IAW ERA 545080-14,  REV A.  HFEC INSPECTION WAS ACCOMPLISHED AND CRACKS WERE NOT FOUND IAW ER/A 545080-14, REV A.
